# SDR AU510001510

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 10598000023
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FIREWALL BRACKET CRACKED ON BOTH SIDES OF ANCHOR NUT.  FOUND DURING INSPECTION IAW AD/BEECH76/10-2.
